advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[01-02, 1999] 

Journal of Electrical Engineering, Vol 50, 01-02 (1999)

PARAMETRIZED EQUATIONS OF A COAXIAL WAVEGUIDE WITH A HOMOGENEOUS FERRITE FILLER

Július Oravec

   In this paper, parameters of a coaxial waveguide with a homogeneous ferrite filler are determined by means of a geometrically identical linear coaxial waveguide. Fast remagnetization of the filler by shock wave impulses is taken into account. Theoretical analysis is compared with results of the exploitation of the waveguide.

Keywords: shock waves, difference inductance the nonlinear waveguide, nonlinear parametrical factor


[full-paper]


© 1997-2019  FEI STU Bratislava